MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEM PRESSURIZER SEAL SML; HIPS, INSTRUMENTS

ZIMMER BIOMET, INC. FEM PRESSURIZER SEAL SML; HIPS, INSTRUMENTS
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a small hole was found in the packaging.There was no patient involvement.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).E1: (b)(6).G2: foreign: hong kong.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: b5, d9, g3, g6, h2.
 
Event or Problem Description
It was reported that a small hole was found in the packaging.The device was found to be damaged.There was no damage to the outer packaging.There was no patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Corrected: d4 (primary unique device identification number), h6 (component codes).Visual examination of the returned product identified device was found in the carton with no other packaging.Upon visual review the device was found to have foreign debris stuck to surface.A hole was confirmed near the through hole.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
FEM PRESSURIZER SEAL SML
Common Device Name
HIPS, INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22954590
Report Number0001822565-2025-03228
Device Sequence Number13159555
Product Code LXH
UDI-Device Identifier00889024165038
UDI-Public(01)00889024165038(17)280424(10)65715812
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32833401002
Device Lot Number65715812
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer09/04/2025
12/29/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/01/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown